# SDR SWAA2024061199716

- Difficulty date: June 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,121 hours, 28,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE WILL NOT TEST.   R & R FWD GALLEY MEGAPHONE BATTERIES AS PER AMM 25-64-00. OPS TEST GOOD.
